# SDR ASAA9810077

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING C-CHECK, FOUND THE FLOORBEAM CORRODED AT STATION 947, LBL 29.5 TO LBL 35.62.  REPAIRED PER EA 5310-01590 AND BOEING TELEX ASA-SEA-98-0275RR.  (M)
